# SDR P5CA9800038

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON PANEL SUPPORT ANGLE BRACKET KEEL BEAM AREA STA 1360. REMOVED T- EXTRUSION AND ANGLE BRACKET AND REPLACED WITH NEW FABRICATED ANGEL IAW SRM 51-30-02.
